A generalized common fixed point theorem for two families of self-maps
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1839-1854
Published online November 30, 2015
T. Phaneendra
School of Advanced Sciences
Abstract : Brief developments in metrical fixed point theory are covered and a significant generalization of recent results obtained in \cite{kik11}, \cite{pba}, \cite{phas14} and \cite{psw} is established through an extension of the property (EA) to two sequences of self-maps using the notions of weak compatibility and implicit relation.
Keywords : property (EA), implicit relation, orbital completeness, weak compatibility, common fixed point
MSC numbers : 54H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd